# SDR AALA202311139613

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 38,836 hours, 15,236 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: CAR300
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED COMMING INTO CLT DUE TO THE FLIGHT CREW REPORTING THAT DURING CRUISE A GREEN HYDRAULIC SYTEM ENGINE PUMP #1 LOW PRESSURE MESSAGE DISPLAYED AND THE SYSTEM QUANITY WAS REFLECTING LITTLE TO ZERO. FLIGHT CREW FOLLOWED ECAM PROCEDURES AND SHUT OFF THE PUMP. FLIGHT CREW ACCOMPLSHED A MANUAL GEAR EXTENSION AND LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE #1 ENGINE HYDRAULIC PUMP DELIVERY CHECK VALVE 1050GM LEAKING AND REPLACED IT PER AMM 29-11-36. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
